# SDR FDEA201611274255

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 71,663 hours, 13,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CIRCUIT TEST LIGHT ON.  TROUBLE SHOOTING FOUND SWITCH COVER LANYARD JAMMED INSIDE OF REMOTE TEST SWITCH BODY.  REMOVED THE LANYARD IAW AMM 25-61-04-4. L1 SLIDE PRESS REMOTE TEST IND FUNCTION BACK TO NORMAL, IAW AMM 25-61-04-5. ACFT OK FOR SERVICE.
